Abiz Pharma Private Limited
Abiz Pharma Private Limited
Manimajra, Chandigarh
GST No. 04AAQCA5150N1ZE
TrustSEAL Verified
Call 0804765861344% Response Rate
SEND EMAIL

Oral Suspension

Providing you the best range of mefenamic acid 50 mg + paracetamol 125 mg and guaifenesin cough syrup with effective & timely delivery.

Mefenamic Acid 50 Mg + Paracetamol 125 Mg

Mefenamic Acid 50 Mg + Paracetamol 125 Mg
  • Mefenamic Acid 50 Mg + Paracetamol 125 Mg
Get Best Quote
Approx. Price: Rs 65 / BottleGet Latest Price

Product Details:

Minimum Order Quantity250 Bottle
Pack Size60 ml
Pack TypeBottle
Also givesPCD Pharma Franchise, Third Party Manufacturing
Country of OriginMade in India

We are a energetic PCD Pharma Franchise  growing company in India

TODAY WITH STRONG BONDING WITH OUR BUSINESS ASSOCIATE AND VISION OF OUR PATRON

WE HAVE A RANGE OF 200+ PRODUCTS PCD Pharma Franchise .

WE HAVE 100+ PCD Pharma Franchise  ASSOSIATE ACROSS INDIA.

Our product range in Allopathic PCD Pharma Franchise of Analgesics, Antibiotics, Anti Infective, Critical Care Antibiotics, Nutritional Products, Gastro / Antiemetic / Anti Ulcerant, Haematinics and Protein Powders etc. We source these products from reliable vendors and ensure that the clients are served with the best quality. Besides, customers can avail our range at comparatively low prices.

in our PCD Pharma Franchise company quality always remains on top of our priority list and we make sure that the products offered by us adhere to the same. We test products until satisfied before purchasing them.

Request
Callback


Additional Information:

  • Production Capacity: 3000
  • Delivery Time: SAME DAY DISPATCH
Yes! I am Interested

Guaifenesin Cough Syrup

Guaifenesin Cough Syrup
    Ask For Price
    X

    Explore More Products

    View All Products




    Reach Us
    Pardeep (Manager)
    Abiz Pharma Private Limited
    SCF 219 Second Floor Motor Market
    Manimajra, Chandigarh - 160101, India
    Get Directions


    Call Us


    Send E-mail